RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, Issue 10(121), Pages 55–67 (Mi vsgu449)  

Mathematics

Metric and topological freedom for sequential operator spaces

N. T. Nemesh, S. M. Shteiner

Moscow State University, 119991, Russian Federation

Abstract: In 2002 Anselm Lambert in his PhD thesis [1] introduced the definition of sequential operator space and managed to establish a considerable amount of analogs of corresponding results in operator space theory. Informally speaking, the category of sequential operator spaces is situated ”between” the categories of normed and operator spaces. This article aims to describe free and cofree objects for different versions of sequential operator space homology. First of all, we will show that duality theory in above-mentioned category is in many respects analogous to that in the category of normed spaces. Then, based on those results, we will give a full characterization of both metric and topological free and cofree objects.

Keywords: sequential operator space, sequentially bounded operator, duality, framed category, admissible epimorphism, admissible monomorphism, freedom, cofreedom.

Full text: PDF file (322 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.986.22
Received: 18.09.2014

Citation: N. T. Nemesh, S. M. Shteiner, “Metric and topological freedom for sequential operator spaces”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, no. 10(121), 55–67

Citation in format AMSBIB
\Bibitem{NemSht14}
\by N.~T.~Nemesh, S.~M.~Shteiner
\paper Metric and topological freedom for sequential operator spaces
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2014
\issue 10(121)
\pages 55--67
\mathnet{http://mi.mathnet.ru/vsgu449}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu449
  • http://mi.mathnet.ru/eng/vsgu/y2014/i10/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:87
    Full text:30
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019